# SDR ASAA0680749

- Difficulty date: July 7, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- Aircraft time: 50,367 hours, 27,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1210-1212
- Component part number: 59364335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN INTERNAL DOUBLER CORRODED.  REMOVED DAMAGED AREA OF DOUBLER.  INSTALLED FILLER AND AN EXTERNAL DOUBLER PER EA 5330 02113.
